... neuropothy. I have a history of heart disease my last heart attack 6 mo. ago. I have been having moderate to severe chest pain for last 2 days. Is this a reaction to the Gabapentin? I also have been very fatigued and have dizziness. No strength for anything. Just want to sleep. I also take muscle relaxers and Ibuprophen for pain. I have sensitivity to most pain meds.
not nessacerily pertaining to the meds but im not a doc but gabapentin makes you tired an weak slows your breathing if to worried talk to your doc also the sedated effect is normal
If your having heart problems you may want to stay away from the gabapentin. It really makes you dizzy and tierd feeling at least thats what happen to me. Its probably not good for your breathing either having heart problems on top of the gabapentin messing with your breathing doesn't seem like a good combo. I am suprised your doctor gave it to you. Hpoe everything works out. Good luck.
If your having heart problems you may want to stay away from the gabapentin. It really makes you dizzy and tierd feeling at least thats what happen to me. Its probably not good for your breathing either having heart problems on top of the gabapetin messing with your breathing doesn't seem like a good combo. I am suprised your doctor gave it to you. Hpoe everything works out. Good luck.
I was also on Gabapentin aka Neurontin. I have an anurysm in my heart I had to stop the Gabapentin because it does slow things down. Made chest pain worse and was taking more nitroglycerin. Doesn't mean this is happening to you but it seems like you really need to investigate the chest pains and find out if something has made your condition worse whether it be the Gabapentin or Flexeril or possibly the combination of both, it may be to much sedation for you. The fatigue and dizziness could be coming from the combo of meds or sometimes fatigue and dizziness does come from your heart not working right so it definately sounds like you need a visit to you doctor soon. Please update me if you would I am concerned about you. Hope you are feeling better soon, will be thinking of you. Take care.
I have been on Gabapentin for last 3 days. My Dr. started me off with 100 mg per day to assist with the pain I am having from a herniated disc to hold off from doing a needed fusion anytime soon. However, I have had sharp chest pains today. They occur very quickly and are painful. My pulse is not high nor am I experiencing breathing problems. This occurred one other time when another physician placed me on Gabapentin 300 mg a day. The other physician prescribed Gabapentin to assist with the neck pain that I experienced as well. However, I was asked to stop taking it then as I also experienced the same sharp chest pains at that time. Is this common? I was informed that any medicine in this family has the same agents and would cause the same chest pain problem. I need an alternative.
I took it for a couple weeks. After the first few days he bumped it up to the 1200. I started getting the sharp chest pains also. I stopped taking it and was put on a different med (enough health issues. Didnt want to add another lol).
••i was prescribed it for chronic migraines--took it daily to try to prevent them••
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Oct 2018 • 4 answers
Peripheral Neuropathy - What does recent research say about ideopathic sensory neuropathy? The only?
Updated 25 Feb 2018 • 4 answers
Neurontin - I have been taking generic Gabapentin 4x300mg per day for the last two years. The effect
Updated 25 Feb 2019 • 4 answers
I take 200mg lyrica 3 times a day for fibermyalga, also neuropathy, what mg of gabapentin do I take?
Updated 13 Dec 2017 • 7 answers
Updated 3 Apr 2018 • 3 answers